Aligned rank statistics for repeated measurement models with orthonormal design, employing a Chernoff-Savage approach

J.H.J. Einmahl, B.O. Omolo, M.L. Puri, F.H. Ruymgaart

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)167-182
Number of pages15
JournalJournal of Statistical Planning and Inference
Volume130
Issue number1-2
Publication statusPublished - 2005

Cite this

@article{b8a24ea3e1ad44e39485c004476023b6,
title = "Aligned rank statistics for repeated measurement models with orthonormal design, employing a Chernoff-Savage approach",
author = "J.H.J. Einmahl and B.O. Omolo and M.L. Puri and F.H. Ruymgaart",
note = "DP 2004-15 Pagination: 15",
year = "2005",
language = "English",
volume = "130",
pages = "167--182",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1-2",

}

Aligned rank statistics for repeated measurement models with orthonormal design, employing a Chernoff-Savage approach. / Einmahl, J.H.J.; Omolo, B.O.; Puri, M.L.; Ruymgaart, F.H.

In: Journal of Statistical Planning and Inference, Vol. 130, No. 1-2, 2005, p. 167-182.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Aligned rank statistics for repeated measurement models with orthonormal design, employing a Chernoff-Savage approach

AU - Einmahl, J.H.J.

AU - Omolo, B.O.

AU - Puri, M.L.

AU - Ruymgaart, F.H.

N1 - DP 2004-15 Pagination: 15

PY - 2005

Y1 - 2005

M3 - Article

VL - 130

SP - 167

EP - 182

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1-2

ER -